# SDR 96ZZZM887

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AT
- Make and model: Boeing 727227
- Aircraft serial: 22005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - AFT AIRSTAIR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY, OPS CHECK NORMAL.  (M)
